MathSciNet Relay Station
MathSciNet bibliographic data
MR1492123 32C16 (32D15)
Zaitsev, Dmitri Germs of local automorphisms of real-analytic CR structures and analytic dependence on $k$-jets. Math. Res. Lett. 4 (1997), no. 6, 823–842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement